# SDR DHL2003367003

- Difficulty date: April 8, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Control Box
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FORWARD COMPARTMENT SMOKE LIGHT CAME ON DURING PUSHBACK.  RESET SMOKE DETECTOR BOX.  OPS CHECKED GOOD IAW M/M 26-14-00.
